Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A generalization of theorems of Rellich and Atkinson

Author: Calvin H. Wilcox
Journal: Proc. Amer. Math. Soc. 7 (1956), 271-276
MSC: Primary 81.0X
MathSciNet review: 0078912
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. V. Atkinson, On Sommerfeld’s “radiation condition.”, Philos. Mag. (7) 40 (1949), 645–651. MR 0030103
  • [2] B. B. Baker and E. T. Copson, The mathematical theory of Huygens' principle, 2d ed., Oxford, 1950.
  • [3] R. B. Barrar and A. F. Kay, A series development of a solution of the wave equation in powers of 1/r, Technical Research Group, New York City, unpublished.
  • [4] O. D. Kellogg, Foundations of potential theory, New York, Ungar, 1929.
  • [5] Franz Rellich, Über das asymptotische Verhalten der Lösungen von Δ𝑢+𝜆𝑢=0 in unendlichen Gebieten, Jber. Deutsch. Math. Verein. 53 (1943), 57–65 (German). MR 0017816
  • [6] A. Sommerfeld, Die Greensche Funktion der Schwingungsgleichung, Jber. Deutschen Math. Verein. vol. 21 (1912) pp. 309-353.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 81.0X

Retrieve articles in all journals with MSC: 81.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society